# SDR GTIA050170

- Difficulty date: May 15, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug MD 83
- Aircraft serial: 49793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FORWARD ENTRY AREA FLOOR SUPPORT CORRODED.  REMOVED FLOOR SUPPORT.  FOUND FLOOR SUPPORT TO BE OUT OF LIMITS USING CALIPERS.  MATERIAL ID CHECK FOR FLOOR SUPPORT.  LOCATED AND DRILL NEW FLOOR SUPPORT.  TREATED AND PRIMED.  TOP COAT FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT.  APPLIED DINITROL TO FORWARD ENTRY AREA.  (M)
